Beware of mixing these medications together – the health statement – the disease and the medicine

0
29


Many people almost always use pain relievers; Without thinking about possible side effects or the risk of mixing them with other medications. But the German Pharmacists Chamber warns against mixing aspirin with “Ibuprofen”, and stresses the need to take aspirin half an hour before “ibuprofen” or eight hours after, according to the German “DW” website.

If this recommendation is not complied with, aspirin may lose its effectiveness, which is dangerous for those who use it by order of the doctor to prevent clots from forming.

While the “Healthline” site indicates the risks of using these two drugs in large quantities during the same period of time. Each drug separately can cause gastrointestinal bleeding, and this risk increases if taken together.

HealthLine adds that in some cases, these two analgesic drugs cause allergies, swelling of the face and tinnitus, and therefore it is not recommended to take them together except according to the specified time rules.

Other drugs should not be mixed

There are many other drugs that should not be mixed, such as “Tylenol” and the medicines that treat colds. According to the Menz Health website, most cold medications contain acetaminophen, which is also included in Tylenol. If these medications are mixed, the person exceeds the maximum daily allowable dose for this substance.

The American Mayo Clinic website recommends those who use opioids to relieve severe pain. Ask the attending physician before taking these analgesics with other medications.

According to the site, there is a risk of collecting or mixing these analgesics with anti-seizure medications or medications for depression and sleep-enhancing medications or treatment of nerve pain.

It also warns the site “Means Health” against mixing anti-allergic drugs with drugs to prevent the occurrence of dizziness or nausea while traveling by car or other, as the active substances are similar, and the combination of them causes a feeling of dizziness, exhaustion and continuous sleep.

And the “Web MD” website warns those who take anti-hypertensive medications against using stuffy nose drugs that can raise the pressure. The site also advises asking questions to the physician or pharmacist and not to use a drug without knowing enough information about it.

And “T Online” website generally warns against taking painkillers without restrictions, as taking these medications for a long time or in large quantities may cause chronic headache or damage to the liver and kidneys.

Print
Email




LEAVE A REPLY

Please enter your comment!
Please enter your name here